Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Period question- kind of graphic- spotting

I am on birth control and I did not miss one single pill last month. I have been on it about 4 months now. At first I started my period on the second day of my inactive pill. Last month it was the 3rd day. This month it was the 4th and I am only spotting. It was not even enough to soak into the middle of the tampon, just barely on the outside of it, once. Now nothing again. Tomorrow I am supposed to start my active pills again. Is this just because it's finanly really getting into my system? Does it even really work like that? With my first son I had cramps when I was supposed to start, as I do now. But I didn't spot until into my second month of pregnancy. Has anyone spotted this soon? Please give me some other answer than "you might be pregnant". I really don't want another child right now. Three is all I can handle for the moment!

 
gvnGodsgr8stgft

Asked by gvnGodsgr8stgft at 9:10 PM on Nov. 17, 2008 in Pregnancy

Level 1 (0 Credits)
This question is closed.
Answers (3)
  • Ok, Just breathe. . .
    Your period should be much lighter when you are on the pill. This is perfectly normal and is one of the more pleasant side effects of the pill.
    However, if you have any other effects that make you think you might be pregnant, it's a good idea to take a test. Also, you can give your doc a call. It will make you feel better.
    lovinangels

    Answer by lovinangels at 9:22 PM on Nov. 17, 2008

  • Is it the kind of birth control that's supposed to reduce the amount of periods you have? I know a lot of them are like that these days. Some of them are even just supposed to reduce the amount of bleeding - maybe that's how your body is reacting to taking these particular hormones for a while?

    Obviously if you've been pregnant before then you know other symptoms to look for. I'm sure I don't need to help you with that one.

    It's also possible that your body is adjusting to the hormones in the bc and it might not be as effective for you anymore? This happens to one of my friends regularly; she has to switch types of bc every few months because her body re-adjusts to the hormones after some time. I might think about telling your doc about it.
    aliceryannesmom

    Answer by aliceryannesmom at 9:19 PM on Nov. 17, 2008

  • Thanks!

    ***Update***
    Called the Dr and talked to them and they said it was very possible for me to be pregnant because I am on a lower dose (due to nursing my 7 month old) and that I don't take it at the same time everyday. They also said it's normal to have lighter periods. So she told me to take a test. I took one this morning and I'm NOT pregnant!!! YEAH!!!!! Thanks for the advice! So now I have to start taking it at the same time everyday.
    gvnGodsgr8stgft

    Answer by gvnGodsgr8stgft at 7:34 AM on Nov. 19, 2008

Next question in Pregnancy
Should I be on bedrest?

Next question overall (Health)
Hair

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN